Reports of Enlarged Session of the Seminar of I. Vekua

Institute of Applied Mathematics

Volume 31,  2017



ISSN 1512-0066

Editorial Board

G. Akhalaia, M. Amaglobeli, J. Antidze, N. Avazashvili, M. Baaz (Austria), N. Chinchaladze,

T. Davitashvili, Ts. Gabeskiria (English Editor),  G. Giorgadze, U. Goginava, L. Gogoladze,

 G. Jaiani,  T. Jangveladze (Editor),   A. Kharazishili, S. Kharibegashvili, N. Khatiashvili,

 Z. Kiguradze (Deputy Editor), R. Koplatadze, T. Kutsia (Austria),V. Kvaratskhelia, T. Meunargia,

E. Nadaraya, D. Natroshvili, B. Neta (USA), R. Omanadze,  O. Purtukhia, J. Rogava,  Kh. Rukhaia, J. Sharikadze,

N. Shavlakadze, T. Tadumadze, T. Vashakmadze, T. Vepkhvadze






Amaglobeli M.  Basic groups operations on exponential MR-groups (pdf file)


Babayan A., Abelyan S. On a Dirichlet problem for one sixth order elliptic equation (pdf file)


Beriashvili M., Kirtadze A. On the application of Bernstein type construction to measure extension problem (pdf file)


Botchorishvili R., Bukuri N., Elbern H.  Adaptive multischeme refinement for linear advection equation on Cartesian meshes in two space dimensions (pdf file)


Chelidze G., Giorgobiani G., Tarieladze V.  Rearrangement theorem for the weak topology (pdf file)


Chikvinidze B., Tevzadze R.  Application of FBSDE in optimal investment  problem (pdf file)


Davitashvili T.  Modelling of gas conveyance in pipe network (pdf file)


Davitashvili T., Meladze H. About one non-local contact problem for one dimensional heat  equation (pdf file)


Dekanoidze D. On the solvability of the first Darboux problem for one class of second order nonlinear hyperbolic systems (pdf file)


Dochviri B., Bokhashvili N., Khechinashvili Z. On the multidimensional financial (B,S)-market (pdf file)


Gagoshidze M.  On the numerical solution of one nonlinear integro-differential system with source terms (pdf file)


Gogoladze L.  On the unconditional convergence of general Fourier series (pdf file)


Gulua B.  Basic boundary value problems for circle with double porosity (pdf file)


Gulua B., Janjgava R.  Boundary value problems of the theory of elasticity of porous Cosserat media for solids with triple-porosity (pdf file)


Jangveladze T.  Well-posedness and approximate solution of the initial-boundary value problem for nonlinear integro-differential equation obtained by the reduction of  Maxwell system (pdf file)


Jikia V., Lomidze I.  The Legendre functions of the second kind new relations (pdf file)


Kalichava Z., Peradze J.  Galerkin approximation of the solution of a nonlinear beam equation (pdf file)


Katsadze T.  On the numerical solution of one-dimensional analog of  Mitchison nonlinear partial differential system (pdf file)


Kiguradze Z., Kratsashvili M.  Finite difference scheme for one system of nonlinear partial integro-differential equations with source terms (pdf file)


Kirtadze A., Rusiashvili N. Almost surjective homomorphisms and their  measurability (pdf file)


Kukushkin M.  Strong accretive property of fractional differentiation operator in the Kipriyanov sense (pdf file)


Kurtanidze S.  On one redundant system and its numerical solution (pdf file)


Lomidze I., Chachava N. Symbolic expression for location region of real (imaginary) parts of an one-variable polynomial's roots and estimation of the minimal distance between them (pdf file)


Makhaldiani N. Supersymmetric dynamics and quanputers (pdf file)


Mamporia B.  Stochastic differential equations in a Banach space, main directions and new method of development (pdf file)


Mania M., Tevzadze R.  A system of forward-backward SDEs related to utility maximization problem (pdf file)


Odisharia K., Odisharia V., Tsereteli P., Janikashvili N.  Implementation of the mathematical model of rheumatoid arthritis (pdf file)


Papukashvili A., Vashakidze Z., Sharikadze M.  On one method of approximate solution of Kirchhoff type static beam nonlinear integro-differential equation  (pdf file)


Papukashvili G.  On a numerical algorithm for a Timoshenko type nonlinear beam equation (pdf file)


Purtukhia O., Jaoshvili V.  Hedging of barrier type one European option (pdf file)


Shashiashvili M.  Mathematical analysis of the early exercise boundary for the American put option (pdf file)


Shavgulidze K.  On the spaces of spherical polynomials and generalized theta-series with quadratic forms of five variables (pdf file)


Tabatadze B.  On the numerical solution of two-dimensional Mitchison nonlinear  model (pdf file)


Tavkhelidze I.  One method of analytic representation and classification of a wide set of geometric figures with "complex" configuration and their movements (pdf file)


Tikanadze L.  About one construction of stochastic integral (pdf file)


Tsulaia G.  On the stationary solution and numerical approximation for one-dimensional Maxwell system (pdf file)


Vepkhvadze T.  The number of representations of numbers by positive binary quadratic forms with even discriminant (pdf file)


Zerakidze Z., Purtukhia O.  The weakly consistent, strongly consistent and consistent estimates of the parameters (pdf file)


Zirakashvili N.  Obtaining numerical-analitical solutions of the contact problems elaaticity for some distributed loads (pdf file)